# SDR MASA200700052

- Difficulty date: January 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 19,265 hours, 19,874 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2894 LGB - CREW REPORTED AN INTERMITTENT CARGO SMOKE WARNING.  MX RESEATED A CONNECTOR ON THE NR 1 CARGO SMOKE DETECTOR AND COULD NOT DUPLICATE THE DISCREPANCY.
